If your using 600mg of test you should have alot of energy and feel great...unless its bunk maybe?
Either that or your liver is fu*ked.
I think I've sworn off dianabol. Back in the day I used to run Naposims, great results from them and a ton of strength. Felt great, got strong and stayed hungry all the time. The last few batches of these pink thai dbol I've tried I've reacted terribly to!! Nothing like good ol' Naps. I have a total loss of appetite and thirst, I'm not hungry AT ALL. The only thing I can seem to ever feel hungry for is fruit. I'm lethargic as hell, to the point its so bad I dont even want to move around. If something is on the floor I dont even want to reach down to pick it up, I have a total "**** it I'll do it later" attitude. This is horrible, its my 2nd week on the **** and I'm about to just X it out of the cycle. I'm using it with 600 mg/wk tren e and 600 mg/wk test blend. I'm wondering if these manufacturers are not using some type of ****ty filler in these tabs or something now. Anybody else react like this?
its the low fat diet.
For me, the action IS the juice.
I've read that Tren is notorious for making you feel like ****. Seems like it may be a more likely culprit.
Maybe add some DHEA, 100-200 mgs. And check the liver. DHEA helped me on a tren cycle. But if your livers hurtin, you'll feel that way till it repairs itself.
tren makes me feel like crap, I take a multi vitamin with energy boost in it, seems to help, also grab some immunity boosters. Last time I ran Tren I got really sick.
Tren also does that to me.. You'll pick back up once your start ur test booster towards the end of the cycle and i also started taking some melatonin before bedtime for some good deep sleep.